MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. Harmonic ACE; INSTRUMENT, ULTRASONIC SURGICAL

Ethicon Endo-Surgery, LLC. Harmonic ACE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number HAR36
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure and activation of the device, the silicone or teflon came loose from the forceps, right at the beginning of the procedure.Forceps needed to be replaced and the procedure proceeded without delay or complication to the patient.
 
Additional Manufacturer Narrative
(b)(4) date sent: 8/21/2026.D4 batch#: unknown.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: did the white tissue pad break off? is the white tissue pad completely missing from the clamp arm of the device? were any fragments generated? did the fragments generated fell off inside the patient? if yes, were they completely removed from the patient without additional intervention? what efforts were made to locate the pieces of the tissue pad during the procedure? additional information was requested and the following was obtained: was there any damage or loss reported by the patient or user? no.Was there a significant delay? no.An analysis of the product could not be performed since a physical sample was not received for evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Harmonic ACE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50373172
Report Number3005075853-2026-06991
Device Sequence Number18613054
Product Code LFL
UDI-Device Identifier10705036014447
UDI-Public(01)10705036014447(17)290531(10)C9EG08
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHAR36
Device Lot NumberC9EG08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown